On M-projectively semisymmetric Lorentzian alpha-Sasakian manifolds


Prakasha D. G. , Zengin F. O. , Chavan V.

AFRIKA MATEMATIKA, vol.28, pp.899-908, 2017 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28
  • Publication Date: 2017
  • Doi Number: 10.1007/s13370-017-0493-9
  • Title of Journal : AFRIKA MATEMATIKA
  • Page Numbers: pp.899-908

Abstract

We consider M-projective curvature tensor on Lorentzian alpha- Sasakian manifolds and show that M-projectively semisymmetric Lorentzian alpha-Sasakian manifold is M-projectively flat. Further, it is shown that, M-projectively semisymmetric Lorentzian alpha-Sasakian manifold is semisymmetric. Finally, some results related to energy momentum tensor satisfying the Einstein field equation with cosmological constant of the M-projectively semisymmetric Lorentzian alpha-Sasakian space-times are investigated.